Géométrie des points épais
Bulletin de la Société Mathématique de France, Tome 106 (1978), pp. 399-416.
@article{BSMF_1978__106__399_0,
     author = {Emsalem, Jacques},
     title = {G\'eom\'etrie des points \'epais},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {399--416},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1879},
     mrnumber = {80j:14008},
     zbl = {0396.13017},
     language = {fr},
     url = {https://www.numdam.org/articles/10.24033/bsmf.1879/}
}
TY  - JOUR
AU  - Emsalem, Jacques
TI  - Géométrie des points épais
JO  - Bulletin de la Société Mathématique de France
PY  - 1978
SP  - 399
EP  - 416
VL  - 106
PB  - Société mathématique de France
UR  - https://www.numdam.org/articles/10.24033/bsmf.1879/
DO  - 10.24033/bsmf.1879
LA  - fr
ID  - BSMF_1978__106__399_0
ER  - 
%0 Journal Article
%A Emsalem, Jacques
%T Géométrie des points épais
%J Bulletin de la Société Mathématique de France
%D 1978
%P 399-416
%V 106
%I Société mathématique de France
%U https://www.numdam.org/articles/10.24033/bsmf.1879/
%R 10.24033/bsmf.1879
%G fr
%F BSMF_1978__106__399_0
Emsalem, Jacques. Géométrie des points épais. Bulletin de la Société Mathématique de France, Tome 106 (1978), pp. 399-416. doi : 10.24033/bsmf.1879. https://www.numdam.org/articles/10.24033/bsmf.1879/

[1] Bloom (T.). - Opérateurs différentiels sur les espaces analytiques, Séminaire Lelong : Analyse, 8e année, 1967/1968, exposé n° 1, 20 p. - Berlin, Springer-Verlag, 1968 (Lecture Notes in Mathematics, 71). | Zbl

[2] Bourbaki (N.). - Algèbre commutative, Chap. 1, 2 et 3. - Paris, Hermann, 1961. (Act. scient. et ind., 1290, 1293 ; Bourbaki, 37, 38).

[3] Emsalem (J.) et Iarrobino (A.). - Réseaux de coniques et algèbres de longueur sept associées (preprint).

[4] Grothendieck (A.). - Éléments de géométrie algébrique, I : Le langage des schémas. Paris, Presses universitaires de France, 1960 (Institut des Hautes Études Scientifiques, Publications mathématiques, 4). | Numdam | Zbl

[5] Iarrobino (A.) and Emsalem (J.). - Some zero-dimensional generic singularities ; finite algebras having small tangent space, Compositio Mathematica, vol. 36, fasc. 2, 1978, p. 145-188. | Numdam | MR | Zbl

[6] Iarrobino (A.). - Vector spaces of forms, I : Ancestor ideals, Austin, University of Texas (preprint).

[7] Kaplansky (I.). - Commutative rings. - Boston, Allyn and Bacon, 1970. | MR | Zbl

[8] Emsalem (J.). - Géométrie des points épais (preprint).

  • Kleiman, Steven L.; Kleppe, Jan O. Macaulay Duality and Its Geometry, Perspectives on Four Decades of Algebraic Geometry, Volume 1, Volume 351 (2025), p. 337 | DOI:10.1007/978-3-031-66230-0_13
  • Elias, Joan; Rossi, Maria Almost finitely generated inverse systems and reduced 𝐤-algebras, Deformation of Artinian Algebras and Jordan Type, Volume 805 (2024), p. 157 | DOI:10.1090/conm/805/16132
  • Masuti, Shreedevi The Hilbert function of local Artinian level algebras of codimension 3 and type 2, Deformation of Artinian Algebras and Jordan Type, Volume 805 (2024), p. 189 | DOI:10.1090/conm/805/16134
  • Mourrain, Bernard Isolated singularities, inverse systems and the punctual Hilbert scheme, Deformation of Artinian Algebras and Jordan Type, Volume 805 (2024), p. 205 | DOI:10.1090/conm/805/16135
  • Jelisiejew, Joachim Open problems in deformations of Artinian algebras, Hilbert schemes and around, Deformation of Artinian Algebras and Jordan Type, Volume 805 (2024), p. 3 | DOI:10.1090/conm/805/16122
  • Miller, Claudia; Rahmati, Hamidreza; R. G., Rebecca Stable behavior of Frobenius powers over a general hypersurface, Transactions of the American Mathematical Society, Series B, Volume 11 (2024) no. 40, p. 1350 | DOI:10.1090/btran/199
  • Abdallah, Nancy; Emsalem, Jacques; Iarrobino, Anthony Nets of conics and associated Artinian algebras of length 7, European Journal of Mathematics, Volume 9 (2023) no. 2 | DOI:10.1007/s40879-023-00600-9
  • Jelisiejew, Joachim; Masuti, Shreedevi K.; Rossi, M.E. On the Hilbert function of Artinian local complete intersections of codimension three, Journal of Pure and Applied Algebra, Volume 227 (2023) no. 7, p. 107326 | DOI:10.1016/j.jpaa.2023.107326
  • Iarrobino, Anthony; Macias Marques, Pedro Symmetric decomposition of the associated graded algebra of an Artinian Gorenstein algebra, Journal of Pure and Applied Algebra, Volume 225 (2021) no. 3, p. 106496 | DOI:10.1016/j.jpaa.2020.106496
  • Giusti, Marc; Yakoubsohn, Jean-Claude Approximation numérique de racines isolées multiples de systèmes analytiques, Annales Henri Lebesgue, Volume 3 (2020), p. 901 | DOI:10.5802/ahl.49
  • Schulze, Mathias; Tozzo, Laura Inverse limits of Macaulay's inverse systems, Journal of Algebra, Volume 525 (2019), p. 341 | DOI:10.1016/j.jalgebra.2019.01.024
  • Isaev, Alexander Associated Forms: Current Progress and Open Problems, The Journal of Geometric Analysis, Volume 29 (2019) no. 2, p. 1706 | DOI:10.1007/s12220-018-0058-7
  • Bernardi, Alessandra; Jelisiejew, Joachim; Marques, Pedro Macias; Ranestad, Kristian On polynomials with given Hilbert function and applications, Collectanea Mathematica, Volume 69 (2018) no. 1, p. 39 | DOI:10.1007/s13348-016-0190-2
  • Masuti, Shreedevi K.; Tozzo, Laura The structure of the inverse system of level K-algebras, Collectanea Mathematica, Volume 69 (2018) no. 3, p. 451 | DOI:10.1007/s13348-018-0212-3
  • Elias, Juan Inverse Systems of Local Rings, Commutative Algebra and its Interactions to Algebraic Geometry, Volume 2210 (2018), p. 119 | DOI:10.1007/978-3-319-75565-6_2
  • Miller, Claudia; Rahmati, Hamidreza Free resolutions of Artinian compressed algebras, Journal of Algebra, Volume 497 (2018), p. 270 | DOI:10.1016/j.jalgebra.2017.11.020
  • Masuti, Shreedevi K.; Rossi, M.E. Artinian level algebras of socle degree 4, Journal of Algebra, Volume 507 (2018), p. 525 | DOI:10.1016/j.jalgebra.2018.03.043
  • Elias, J.; Homs, R. On low Gorenstein colength, Journal of Algebra, Volume 513 (2018), p. 368 | DOI:10.1016/j.jalgebra.2018.07.016
  • Jelisiejew, Joachim VSPs of cubic fourfolds and the Gorenstein locus of the Hilbert scheme of 14 points on A6, Linear Algebra and its Applications, Volume 557 (2018), p. 265 | DOI:10.1016/j.laa.2018.08.002
  • Elias, J.; Rossi, M.E. The structure of the inverse system of Gorenstein k-algebras, Advances in Mathematics, Volume 314 (2017), p. 306 | DOI:10.1016/j.aim.2017.04.025
  • Jelisiejew, Joachim Classifying local Artinian Gorenstein algebras, Collectanea Mathematica, Volume 68 (2017) no. 1, p. 101 | DOI:10.1007/s13348-016-0183-1
  • Douvropoulos, Theodosios; Jelisiejew, Joachim; Nødland, Bernt Ivar Utstøl; Teitler, Zach The Hilbert Scheme of 11 Points in 𝔸 3 A3 Is Irreducible, Combinatorial Algebraic Geometry, Volume 80 (2017), p. 321 | DOI:10.1007/978-1-4939-7486-3_15
  • Mourrain, Bernard, Proceedings of the 2017 ACM International Symposium on Symbolic and Algebraic Computation (2017), p. 333 | DOI:10.1145/3087604.3087632
  • Isaev, A.V. A criterion for isomorphism of Artinian Gorenstein algebras, Journal of Commutative Algebra, Volume 8 (2016) no. 1 | DOI:10.1216/jca-2016-8-1-89
  • Casnati, Gianfranco; Notari, Roberto A structure theorem for 2-stretched Gorenstein algebras, Journal of Commutative Algebra, Volume 8 (2016) no. 3 | DOI:10.1216/jca-2016-8-3-295
  • Casnati, Gianfranco; Jelisiejew, Joachim; Notari, Roberto On the rationality of Poincaré series of Gorenstein algebras via Macaulay's correspondence, Rocky Mountain Journal of Mathematics, Volume 46 (2016) no. 2 | DOI:10.1216/rmj-2016-46-2-413
  • ALPER, J.; ISAEV, A. V.; KRUZHILIN, N. G. ASSOCIATED FORMS OF BINARY QUARTICS AND TERNARY CUBICS, Transformation Groups, Volume 21 (2016) no. 3, p. 593 | DOI:10.1007/s00031-015-9343-8
  • Casnati, Gianfranco; Jelisiejew, Joachim; Notari, Roberto Irreducibility of the Gorenstein loci of Hilbert schemes via ray families, Algebra Number Theory, Volume 9 (2015) no. 7, p. 1525 | DOI:10.2140/ant.2015.9.1525
  • Stefani, Alessandro De Artinian Level Algebras of Low Socle Degree, Communications in Algebra, Volume 42 (2014) no. 2, p. 729 | DOI:10.1080/00927872.2012.722736
  • Eastwood, Michael; Isaev, Alexander Invariants of Artinian Gorenstein Algebras and Isolated Hypersurface Singularities, Developments and Retrospectives in Lie Theory, Volume 38 (2014), p. 159 | DOI:10.1007/978-3-319-09804-3_7
  • Casnati, Gianfranco; Notari, Roberto On the Gorenstein locus of the punctual Hilbert scheme of degree 11, Journal of Pure and Applied Algebra, Volume 218 (2014) no. 9, p. 1635 | DOI:10.1016/j.jpaa.2014.01.004
  • Bernardi, Alessandra; Brachat, Jérôme; Mourrain, Bernard A comparison of different notions of ranks of symmetric tensors, Linear Algebra and its Applications, Volume 460 (2014), p. 205 | DOI:10.1016/j.laa.2014.07.036
  • Alper, Jarod; Isaev, Alexander Associated forms in classical invariant theory and their applications to hypersurface singularities, Mathematische Annalen, Volume 360 (2014) no. 3-4, p. 799 | DOI:10.1007/s00208-014-1054-2
  • Casnati, Gianfranco; Elias, Juan; Notari, Roberto; Rossi, Maria Evelina Poincaré Series and Deformations of Gorenstein Local Algebras, Communications in Algebra, Volume 41 (2013) no. 3, p. 1049 | DOI:10.1080/00927872.2011.636643
  • Cho, Young Hyun; Iarrobino, Anthony Inverse systems of zero-dimensional schemes in Pn, Journal of Algebra, Volume 366 (2012), p. 42 | DOI:10.1016/j.jalgebra.2012.04.032
  • Dayton, Barry H., Proceedings of the 2011 International Workshop on Symbolic-Numeric Computation (2012), p. 8 | DOI:10.1145/2331684.2331688
  • Dayton, Barry; Li, Tien-Yien; Zeng, Zhonggang Multiple zeros of nonlinear systems, Mathematics of Computation, Volume 80 (2011) no. 276, p. 2143 | DOI:10.1090/s0025-5718-2011-02462-2
  • Granger, Michel; Schulze, Mathias Quasihomogeneity of isolated hypersurface singularities and logarithmic cohomology, manuscripta mathematica, Volume 121 (2006) no. 4, p. 411 | DOI:10.1007/s00229-006-0037-3
  • Reid, Greg; Tang, Jianliang; Zhi, Lihong, Proceedings of the 2003 international symposium on Symbolic and algebraic computation (2003), p. 215 | DOI:10.1145/860854.860900
  • Mourrain, Bernard; Ruatta, Olivier Relations Between Roots and Coefficients, Interpolation and Application to System Solving, Journal of Symbolic Computation, Volume 33 (2002) no. 5, p. 679 | DOI:10.1006/jsco.2002.0530
  • Haiman, Mark Hilbert schemes, polygraphs and the Macdonald positivity conjecture, Journal of the American Mathematical Society, Volume 14 (2001) no. 4, p. 941 | DOI:10.1090/s0894-0347-01-00373-3
  • Bondyfalat, Didier; Mourrain, Bernard; Pan, Victor Y. Computation of a specified root of a polynomial system of equations using eigenvectors, Linear Algebra and its Applications, Volume 319 (2000) no. 1-3, p. 193 | DOI:10.1016/s0024-3795(00)00190-7
  • Bondyfalat, Didier; Mourrain, Bernard; Pan, Victor Y., Proceedings of the 1998 international symposium on Symbolic and algebraic computation (1998), p. 252 | DOI:10.1145/281508.281629
  • Mourrain, B. Isolated points, duality and residues, Journal of Pure and Applied Algebra, Volume 117-118 (1997), p. 469 | DOI:10.1016/s0022-4049(97)00023-6
  • Iarrobino, A. The Hilbert Function of a Gorenstein Artin Algebra, Commutative Algebra, Volume 15 (1989), p. 347 | DOI:10.1007/978-1-4612-3660-3_18
  • Elias, J; Iarrobino, A The Hilbert function of a Cohen-Macaulay local algebra: Extremal gorenstein algebras, Journal of Algebra, Volume 110 (1987) no. 2, p. 344 | DOI:10.1016/0021-8693(87)90050-0
  • Iarrobino, Anthony Compressed algebras and components of the punctual Hilbert scheme, Algebraic Geometry Sitges (Barcelona) 1983, Volume 1124 (1985), p. 146 | DOI:10.1007/bfb0075000
  • Iarrobino, Anthony Compressed algebras: Artin algebras having given socle degrees and maximal length, Transactions of the American Mathematical Society, Volume 285 (1984) no. 1, p. 337 | DOI:10.1090/s0002-9947-1984-0748843-4
  • Emsalem, Jacques Simplification et factorisation unique dans les produits tensoriels: quelques resultats, Communications in Algebra, Volume 11 (1983) no. 3, p. 327 | DOI:10.1080/00927878308822851
  • Emsalem, Jacques Singularisation des courbes et passage au quotient generalise, Communications in Algebra, Volume 9 (1981) no. 13, p. 1427 | DOI:10.1080/00927878108822653

Cité par 50 documents. Sources : Crossref